# SDR SWAA2015112346324

- Difficulty date: September 30, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR CHORD CRACKED, BETWEEN RSS 224 - 214.  REPAIRED CHORD IAW ER & EA.
